# SDR CALA0500426

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 17,513 hours, 2,721 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: RDAA341305
- Part serial: 106524
- Condition: Shorted
- Location: Row 26 Def
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED SMOKE IN THE CABIN WHILE EN ROUTE FROM HNL TO GUM.  THE SMOKE WAS COMING FROM THE DSEB UNDER ROW 26 DEF.  THE IFE FOR THAT ZONE WAS TURNED OFF AND THE SMOKE DISSIPATED.  THE FLIGHT WAS CONTINUED TO GUM WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE DSEB PER MM 23-32-74.  THE WIRE HARNESS WAS INSPECTED AND NO PROBLEMS WERE NOTED WITH THE HARNESS OR PINS.  OPERATION OF THE IFE SYSTEM AT ROW 26 DEF CHECKED GOOD.
